Skip to content
My WebMD Sign In, Sign Up
Abdominal pain AFTER period
avatar
musicarta posted:
So I typically have very bad abdominal cramps with my periods, usually the day it starts and sometimes the next day. With a heating pad, rest, and Advil I can treat these to some level.

However, before my last period began I started experiencing abdominal "twinges" of pain on my lower left side and then it sometimes hurt on my lower right side. The normal location for my monthly cramps, only this time they weren't as severe and began about 5 days before my period started. I usually don't have pain that soon but once my period started at its normal time I just figured I was having a little different PMS and the pain went away with my period.

The last day of my period when all I was having was a tiny bit of spotting/discharge the "twinges" came back. It is now one week later and I am still having the pain along with join pain (specifically in my knees), light headaches, and nausea. Other than the weird stomach pains my period was normal (which for me is very heavy). I have an appointment with my doctor in 2 weeks but any time of medical trouble worries me so I thought I would see if anyone has experience this before.
Reply
 
avatar
Javaunt responded:
a UTI cud explain the abdominal twinges, but the joint pains are a mystery to me
 
avatar
utiproblems replied to Javaunt's response:
I suffered from uti's for many years and tried everything out there, am resistant to most antibiotics now and then I discovered that taking 6000 - 8000 mg if vitamin C with rosehips daily has cleaned out my urinary tract within a few days to the point of having had a white discharge that is now gone and everything feels healthy again the way it use to before I kept getting all these uti's. I heard years ago that drinking lemon juice daily would do this but for me that wasn't enough and the vit. c in large doses is doing it. I was praying for a natural solution and sofar have not had another uti. I have been on a 4000 mg a day maintenance dose after the intial 1 week high dose. It can cause diarrhia but one can take something for that untill you get to a lower dose.


Helpful Tips

dealing with anxiety and bipolor episodes
dont know how to cope with issues of everyday life without wanting to cry, or break down in depression, its addecting my marriage what can ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.